Mathematische Zeitschrift

, Volume 223, Issue 1, pp 309–332

Deformations of maximal Cohen-Macaulay modules

  • Gerhard Pfister
  • Dorin Popescu
Article
  • 63 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [ADS]
    Auslander, M., Ding, S., Solberg, Ø.: Liftings and Weak Liftings of Modules. J. of Algebra156, 273–317 (1993)MATHCrossRefMathSciNetGoogle Scholar
  2. [BGS]
    Buchweitz, R.-O., Greuel, G.-M., Schreyer, F.-O.: Cohen-Macaulay modules on hypersurface singularities II. Invent. Math.88, 165–182 (1987)MATHCrossRefMathSciNetGoogle Scholar
  3. [BH]
    Bruns, W., Herzog, J.: Cohen-Macaulay-Rings. Cambridge University Press, 1993Google Scholar
  4. [CHP]
    Cipu, M., Herzog, J., Popescu, D.: Indecomposable generalized Cohen-Macaulay modules. Trans AMS342, 107–136 (1994)MATHCrossRefMathSciNetGoogle Scholar
  5. [Di]
    Dieterich, E.: Reduction of isolated singularities. Comment. Math. Helvetici62, 654–676 (1987)MATHCrossRefMathSciNetGoogle Scholar
  6. [DS]
    Ding, S., Solberg, Ø.: The Maranda Theorem and Liftings of Modules. Communications in Alg.21, 1161–1187 (1993)MATHMathSciNetGoogle Scholar
  7. [Ei]
    Eisenbud, D.: Homological algebra on a complete intersection with an application to group representations. Trans AMS260, 1, 35–64 (1980)MATHCrossRefMathSciNetGoogle Scholar
  8. [GP]
    Greuel, G.-M., Pfister, G.: Moduli spaces for torsion free modules on curve singularities I. J. of Algebraic Geometry2, 81–135 (1993)MATHMathSciNetGoogle Scholar
  9. [GK]
    Greuel, G.-M., Knörrer, H.: Einfache Kurvensingularitäten und torsionsfreie Moduln. Math. Ann.270, 417–425 (1985)MATHCrossRefMathSciNetGoogle Scholar
  10. [GKr]
    Greuel, G.-M., Kröning, H.: Simple singularities in positive characteristic. Math. Z.203, 339–354 (1990)MATHCrossRefMathSciNetGoogle Scholar
  11. [Kn]
    Knörrer, H.: Cohen-Macaulay modules on hypersurface singularities I. Invent. Math.88, 153–164 (1987)MATHCrossRefMathSciNetGoogle Scholar
  12. [Ma]
    Matsumura, H.: Commutative Algebra. Benjamin, 2nd Edition. Mass., 1980Google Scholar
  13. [PS]
    Pfister, G., Steenbrink, J.H.M.: Reduced Hilbert schemes for irreducible curve singularities. J. Pure and Appl. Alg.77, 103–116 (1992)MATHCrossRefMathSciNetGoogle Scholar
  14. [Pi]
    Pierce, R.S.: Associative algebras. Graduate Texts in Math.88, Springer-Verlag, 1982Google Scholar
  15. [Po1]
    Popescu, D.: Indecomposable Cohen-Macaulay modules and their multiplicities. Trans. AMS323, 369–387 (1991)MATHCrossRefGoogle Scholar
  16. [Po2]
    Popescu, D.: Maximal Cohen-Macaulay modules over isolated singularities. J. of Alg.178, 710–732 (1995)MATHCrossRefGoogle Scholar
  17. [PR]
    Popescu, D., Roczen, M.: Indecomposable Cohen-Macaulay modules and irreducible maps. Compositio Math.76, 277–294 (1990)MathSciNetMATHGoogle Scholar
  18. [Sc]
    Schreyer, F.-O.: Finite and countable CM-representation type. In Singularities, Representation of algebras and vector bundles. Springer Lect. Notes in Math.1273, 9–34 (1987)MathSciNetCrossRefGoogle Scholar
  19. [So]
    Solbert, Ø.: Hypersurface singularities of finite Cohen-Macaulay type. Proc. London Math. Soc. (3)58, 258–280 (1989)CrossRefMathSciNetGoogle Scholar
  20. [Yo]
    Yoshino, Y.: Cohen-Macaulay Modules over Cohen-Macaulay Rings. London Math. Soc. Lect. Note Ser.146, Cambridge, 1990Google Scholar

Copyright information

© Springer-Verlag 1996

Authors and Affiliations

  • Gerhard Pfister
    • 1
  • Dorin Popescu
    • 2
  1. 1.Fachbereich MathematikUniversität KaiserslauternKaiserslauternGermany
  2. 2.Institute of MathematicsUniversity of BucharestBucharestRomania

Personalised recommendations